# SDR A6WA201643863

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,930 hours, 30,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED THEY WERE UNABLE TO OPEN THE SERVICE DOOR FROM OUTSIDE THE ACFT.  CLEANED & LUBED SERVICE DOOR AS REQUIRED.  OPERATIONS CHECKED GOOD.
